Problemy Analiza — Issues of Analysis
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Anal. Issues Anal.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Anal. Issues Anal., 2020, Volume 9(27), Issue 2, Pages 138–151 (Mi pa301)  

On the problem of mean periodic extension

V. V. Volchkov, Vit. V. Volchkov

Donetsk National University, 24 Universitetskaya str., Donetsk 283001, Russia

Abstract: This paper is devoted to a study of the following version of the mean periodic extension problem:
(i) Suppose that $T\in\mathcal{E}'(\mathbb{R}^n)$, $n\geq 2$, and $E$ is a non-empty subset of $\mathbb{R}^n$. Let $f\in C(E)$. What conditions guarantee that there is an $F\in C(\mathbb{R}^n)$ coinciding with $f$ on $E$, such that $F\ast T=0$ in $\mathbb{R}^n$?
(ii) If such an extension $F$ exists, then estimate the growth of $F$ at infinity.
In this paper, we present a solution of this problem for a broad class of distributions $T$ in the case when $E$ is a segment in $\mathbb{R}^n$.

Keywords: convolution equation, mean periodicity, continuous extension, spherical transform.

DOI: https://doi.org/10.15393/j3.art.2020.8630

Full text: PDF file (457 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.444
MSC: 44A35, 45E10, 46F10
Received: 14.03.2020
Revised: 23.05.2020
Accepted:23.05.2020
Language:

Citation: V. V. Volchkov, Vit. V. Volchkov, “On the problem of mean periodic extension”, Probl. Anal. Issues Anal., 9(27):2 (2020), 138–151

Citation in format AMSBIB
\Bibitem{VolVol20}
\by V.~V.~Volchkov, Vit.~V.~Volchkov
\paper On the problem of mean periodic extension
\jour Probl. Anal. Issues Anal.
\yr 2020
\vol 9(27)
\issue 2
\pages 138--151
\mathnet{http://mi.mathnet.ru/pa301}
\crossref{https://doi.org/10.15393/j3.art.2020.8630}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000541846500009}
\elib{https://elibrary.ru/item.asp?id=45452312}


Linking options:
  • http://mi.mathnet.ru/eng/pa301
  • http://mi.mathnet.ru/eng/pa/v27/i2/p138

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Problemy Analiza — Issues of Analysis
    Number of views:
    This page:22
    Full text:7
    References:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021